# SDR QXEA2024100900234

- Difficulty date: October 7, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N655QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000940
- Aircraft time: 3,519 hours, 2,717 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT FROM IDA TO SEA WE HAD A MASTER WARNING SMOKE LAV MESSAGE THAT LASTED BETWEEN 20 AND 30 SECONDS. NO INDICATION OF SMOKE IN EITHER LAV. A PASSENGER WAS IN THE AFT LAV WITH NO INDICATION OF VAPING OR SMOKING. REMOVED FROM SERVICE. REF E175 FIM 26-14-00-810-803-A, AND E175 AMM 26-14-01-700-801-A. OPS TEST GOOD. NO DEFECT NOTED. NO ACTIVE EICAS MESSAGE. NO PARTS REPLACED. RETURNED TO SERVICE.
